# SDR SWAA982714

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Misdrilled
- Location: Bs 967, 986,1006
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE VISIT CHECK, FOUND 3 SHEAR TIES AT BS 967-986.5 AND 1006, STR 4R HAVE MISDRILLED HOLES.  REPAIRED PER BOEING SRM.
